# SDR RAIA201709010001

- Difficulty date: September 1, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 37,249 hours, 22,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY SIGN WAS INOPERATIVE.  FOUND THE LT OVERWING EMERGENCY SIGN CONNECTOR WAS LOOSE. CONNECTED, OPS CHECKED GOOD.
